# SDR AALA970846

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936907665
- Condition: Leaking
- Location: Rt Tr Unit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJC - FLT 1128 - AFTER TAKEOFF SJC DURING CLIMB-OUT, SMOKE NOTED IN CABIN.  AIRCRAFT RETURNED TO SJC AND LANDED WITHOUT INCDIENT.  REPLACED LEAKING HYDRAULIC LINE AT RT THRUST REVERSER CONTROL VALVE.  ACCOMPLISHED PACK BURNOUT AND REPLACED BOTH COALESCER BAGS.  ACCOMPLISHED GROUND ENGINE RUN WITH NO SMOKE OR OTHER DEFECTS NOTED.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO SMOKE OR OTHER DEFECTS NOTED.  SYSTEM OPERATIONAL CHECKED NORMAL.  (M)
